# SDR CALA9601210

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5718607
- Condition: Leaking
- Location: B-Hyd Sys
- Part time: 19,551 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE B-SYSTEM HYDRAULIC QUANTITY BEGAN TO DECREASE WHILE EN ROUTE.  THE AIRCRAFT LANDED AT CLE WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT B-SYSTEM ELECTRIC HYDRAULIC PUMP LEAKING AT HOUSING.  THE PUMP WAS REMOVED AND REPLACED, LEAK AND OPERATIONAL CHECKS WERE GOOD.
